# SDR SWAA2012053004452

- Difficulty date: May 20, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 21,739 hours, 12,770 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A4600
- Condition: Punctured
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE GROUND SPOILER NR 6 LOWER SKIN PUNCTURED.  REMOVED AND REPLACED NR 6 GROUND SPOILER IAW AMM.
